Stoping Clonazepam altogether!

Im on a low dose of 0.5mg of clonazepam for my panic attacks and Iv decided to call it quits after only 3 months of being on them... im now on 3 weeks of being on zolft and im starting to notice a huge change. i was prescribed 300mg of Gabapentin to prevent any withdrawals from the clonazepam... my question is.. should i be having any real withdrawals from the clonazepam knowing its a low dosage and iv only been taking it for 3 months?

4 Replies

oldestnewest
  • You need to withdraw from them slowly ideally following your doctors instructions. This is because after around 6 weeks they are fully in your system so withdrawing too quickly can still cause withdrawal symptoms after this short a time. Good luck.

  • Yes i talked to my doctor and she told me to stop taking the clonazepam cold turkey... the gabapenten should help apparently on day 2 with the medication. And im also on day 2 with no clonazepam.

  • Ok fair enough. Always follow your doctors advice as they are the experts. It sounds like your new med will stop or certainly help with any withdrawals. I was concerned you were doing it off your own bat that's all. Take care. x

  • Im on day 3 now without it.. i feel a little off but i expected to feel much worse lol. The only thing i find hard is to sleep thats the only thing thats getting to me so far.. the clonazepam helped me alot at night.

You may also like...